Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/18058
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Topology and H-flux of T-dual manifolds
Author: Bouwknegt, P.
Evslin, J.
Varghese, M.
Citation: Physical Review Letters, 2004; 92(18):181601-1-181601-3
Publisher: American Physical Soc
Issue Date: 2004
ISSN: 0031-9007
1079-7114
Statement of
Responsibility: 
Peter Bouwknegt, Jarah Evslin, and Varghese Mathai
Abstract: We present a general formula for the topology and H-flux of the T-dual of a type II compactification. Our results apply to T-dualities with respect to any free circle action. In particular, we find that the manifolds on each side of the duality are circle bundles whose curvatures are given by the integral of the dual H-flux over the dual circle. As a corollary we conjecture an obstruction to multiple T-dualities, generalizing the obstruction known to exist on the twisted torus. Examples include SU(2) Wess-Zumino-Witten models, lens spaces, and the supersymmetric string theory on the nonspin AdS5×P2×S1 compactification
Rights: ©2004 American Physical Society
DOI: 10.1103/PhysRevLett.92.181601
Published version: http://dx.doi.org/10.1103/PhysRevLett.92.181601
Appears in Collections:Aurora harvest 2
Physics publications

Files in This Item:
File Description SizeFormat 
hdl_18058.pdfPublished version90.88 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.